# SDR KBM2005F00358

- Difficulty date: November 22, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Switch
- Part number: 9850532210
- Part serial: 0551
- Condition: Inoperative
- Location: Psi
- Part time: 3,512 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSI SWITCH INOPERATIVE, REMOVED AND REPLACED.  (K)
